Quadratic Weyl Representations

  • Paul Lee Robinson

    University of Florida, Gainesville, USA


We offer a new construction for the quadratic representations of the canonical commutation relations introduced by Proksch, Reents and Summers; our construction, which is related to the metaplectic representation, automatically produces the quadratic representations in Weyl form, circumventing the use of unbounded operators.

Cite this article

Paul Lee Robinson, Quadratic Weyl Representations. Publ. Res. Inst. Math. Sci. 34 (1998), no. 1, pp. 1–17

DOI 10.2977/PRIMS/1195144824